Multivariate finite population inference under the assumption of linear pattern in the population

Rajaleid, Kristiina . Acta et Commentationes Universitatis Tartuensis de Mathematica 2004. 8 (4) :235-242

Locate this article in:

Bibtex

@article{CIS-213622,
  Author = {Rajaleid, Kristiina},
  Title = {Multivariate finite population inference under the assumption of linear pattern in the population},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {8},
  Number = {4},
  Year = {2004},
  Pages = {235--242},
  Keywords = {Regression estimator, special volume: proceedings of the 7th Tartu conference on multivariate statistics, August 7-12, 2003, Tartu, Estonia}
}

Similar articles